# SDR DALA2024021402129

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N884DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31995
- Aircraft time: 19,899 hours, 7,280 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 17110H4167
- Condition: Arced
- Location: L1
- Part time: 19,899 hours, 7,280 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 5428564) WHILE IN CRUISE AT FL350, L1 WINDSHEILD EXPERIENCED A LARGE SPIDERWEB CRACK & ELECTRICAL ARCING ON OUTER PANE. RAN QRH 1.13. R & R L1 (CAPT) WINDOW IAW B737 AMM 56-11. R & R L1 WINDOW HEAT CONTROLLER IAW B737 AMM 30-41 PRECAUTIONARY. OPS, LEAK & PRESSUIZATION TEST GOOD.
